MAUDE Adverse Event Report: ETHICON INC. PDS SUTURE 60"(150CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS SUTURE 60"(150CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number D8832
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2018 and suture was used.During the procedure, the suture was broken easily during continuous suturing.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
PDS SUTURE 60"(150CM) 0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8101816
Report Number2210968-2018-77322
Device Sequence Number13789565
Product Code NEW
UDI-Device Identifier10705031031319
UDI-Public10705031031319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberD8832
Device Lot NumberME6428
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/26/2018
Patient Sequence Number1